# SDR SWAA050360

- Difficulty date: February 8, 2005
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 60,457 hours, 49,981 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIP CRACKED AT BS 727D, BETWEEN STRINGERS 23L AND 25L.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
